# SDR N6WA20200127301

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 35,962 hours, 24,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE WHEN TURNED ON. RECHARGED EMER LIGHT BATTERY IAW CRJ 550 AMM 33-51-17 EMER LIGHTS NOW STAY ON
